# SDR 0501856303

- Difficulty date: December 30, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 70,904 hours, 9,252 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Cargo Fire Warn
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLIGHT CREW GOT CARGO FIRE WARNING ON APPROACH.  WARNING BRIEFLY WENT OFF THEN CAME ON AGAIN.  CREW FIRED BOTTLE AND AIRCRAFT LANDED AT DESTINATION WITHOUT INCIDENT.  FIRE DEPARTMENT RESPONDED AND USED SENSOR TO DETERMINE NO FIRE WAS PRESENT.  REMOVED AND REPLACED CIRCUIT CARD AND SPENT FIRE BOTTLES.  AIRCRAFT RETURNED TO SERVICE.
